Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Jw122455

I need your opinion (pics included)

Recommended Posts

Hey guys,

ive had pretty bad acne since the start of high school. I'm 19 now and still have some problems. I've been on tretinoin since October but I don't think I've seen any improvement. I usually wash my face in the morning with cetaphil and follow with a cerave moisturizer and sunscreen. At night I apply cerave pm after I shower then the tretinoin around an hour later. My face seems to get red and inflamed every time I touch it (whether it be shaving with an electric razor or just rinsing it with water) but the redness goes away after 15 minutes or so. I'm not even sure if this is acne or something else.

image.jpeg

image.jpeg

Share this post


Link to post
Share on other sites

looks like dermatitis to me, im not a doctor, but tretinoin makes dermatitis worse. You have flaky skin, which is really common for dermatitis. Or possibly rosacea. I would go see a derm about it.

Share this post


Link to post
Share on other sites

Does it look more red when you : eat spicy foods , take hot baths , cold/hot weather , heavy exercising ....? if it does , it might be Rosacea

Share this post


Link to post
Share on other sites

Every time I use Cerave Moisturizer my red becomes extremely red!  I've concluded that I have a reaction to the hyaluronic acid in this moisturizer.  I recently tried Hado Labo moisturixer and had the same reaction because it contains HA.

Share this post


Link to post
Share on other sites
11 hours ago, chrt_mvc said:

Does it look more red when you : eat spicy foods , take hot baths , cold/hot weather , heavy exercising ....? if it does , it might be Rosacea

 yes it does actually. I hadn't even thought of rosacea, thanks!
16 minutes ago, jackiwoj said:

Every time I use Cerave Moisturizer my red becomes extremely red!  I've concluded that I have a reaction to the hyaluronic acid in this moisturizer.  I recently tried Hado Labo moisturixer and had the same reaction because it contains HA.

 I will take a look. I appreciate all the help
20 hours ago, Destinys1991 said:

How long have you been using these products for? 

I've been using the products for around 4-5 months now

Share this post


Link to post
Share on other sites
3 hours ago, Jw122455 said:
 yes it does actually. I hadn't even thought of rosacea, thanks!  I will take a look. I appreciate all the help I've been using the products for around 4-5 months now
It might also be something else. Usually  for people with Rosacea , when you get a ''flare up'' (redness, sometimes bumps like acne) it lasts for a few days if treated

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×